Journal of Mathematical Finance

Vol.4 No.3(2014), Paper ID 46378, 19 pages

DOI:10.4236/jmf.2014.43017

 

Multi-Name Extension to the Credit Grades and an Efficient Monte Carlo Method

 

Hideyuki Takada

 

Department of Information Science, Toho University, Chiba, Japan

 

Copyright © 2014 Hideyuki Takada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Takada, H. (2014) Multi-Name Extension to the Credit Grades and an Efficient Monte Carlo Method. Journal of Mathematical Finance, 4, 188-206. doi: 10.4236/jmf.2014.43017.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.